# SDR 2025FA0000250

- Difficulty date: April 8, 2025
- Submitted: April 8, 2025
- Operation: General aviation
- Aircraft: N7743G
- Make and model: Cessna 210
- Aircraft serial: 57046
- Aircraft time: 5,540 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 12111215
- Condition: Cracked
- Location: Zone 100
- Part time: 5,540 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD LEFT LANDING GEAR WELL STRUCTURAL PANEL CRACKED FROM LOWER FORWARD EDGE OF PANEL. THE CRACK EXTENDED UPWARD THROUGH THE PANEL AND A DOUBLER BRACKET TO THE FUEL LINE PENETRATION HOLE IN THE PANEL. NO PREVIOUS REPAIR ON THIS PANEL.
